|Loraclear||loratadine||Brand||New Zealand||10mg||90 Tablets||OTC||$19.02||Add|
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturer depending on the country of origin. Images are provided as a reference only, the received medicine may vary in packaging, color, pill shape, etc, from one batch to the next. For an item marked "generic" any quality brand may be sent, however you will always receive the active ingredients ordered in the strength(s) ordered.
Loraclear is used for the relief of symptoms associated with perennial and seasonal rhinitis (hayfever), such as sneezing, nasal discharge and itching, as well as itching and burning of the eyes. Loraclear is also used for the relief of symptoms and signs of chronic urticaria (hives) and other allergic skin disorders.
Adults and Children over 12 years: One tablet daily.
Children 2-12 years over 30 kg: One tablet daily.
Children 2-12 years under 30 kg: Half a tablet daily.
CAUTION: Do not exceed recommended dose. The safe use of Loraclear tablets has not been established in children under 2 years of age or during pregnancy or lactation. If you have liver disease check with your doctor or pharmacist before commencing treatment. Keep out of reach of children.
WARNING: Although this medicine is unlikely to affect your ability to drive or operate machinery a few people may be impaired and care should be taken.
INGREDIENTS: Loratadine 10mg